Group Exercise Schedule

SCHEDULE CHANGE: In observance of Memorial Day, the group exercise schedule will be modified Friday, May 26 through Monday, May 29. View the Memorial Day weekend schedule here.

Please find the group exercise schedule for members at Asphalt Green’s Upper East Side campus. Members receive access to more than 80 group exercise classes every week.

Don’t know which classes are right for you? Take our 360-degree fitness assessment—it’s free for members. At the end of the test, measuring cardiovascular health, strength, and range of motion, you’ll get an individualized fitness plan highlighting classes that are best for your fitness abilities and goals. Learn more.

All classes are 55 minutes unless otherwise noted.

Non-members may access our facilities including the pool and fitness center for our day-rate of $35 by visiting the front desk.

*Class requires an additional fee

Schedule is subject to change.

Spring 2017: March 24, 2017 - June 18, 2017

Sunday Monday Tuesday Wednesday Thursday Friday Saturday
Spin
9am - Sharon
Spin Studio
Hatha Yoga
9:30am - Claudia
Studio 1
Cardio Kickboxing
10am - Sharon
Studio 2
Spin
10:30am - Cat
Spin Studio
Tai Chi
10:30am - Andy
Studio 1
BODYPUMP™
11am - Sharon
Studio 2
Vinyasa Yoga
(90 min)

11:30am - Shelley
Studio 1
Zumba®
12pm - Janet
Studio 2
BODYPUMP™
6am - Joe
Studio 2
AG6*
6:30am - Marco
Muphy Center
Spin
6:30am - Denise
Spin Studio
Boot Camp
8am - Nikki
Studio 2
Pilates Basics
9am - Blythe
Studio 1
Total Body
9am - Nikki
Studio 2
Tai Chi
10am - Andy
Studio 1
Nia®
10am - Dina
Studio 2
Hatha Yoga
(75 min)

11am - Diana
Studio 1
Reggaecise
11am - Nathan
Studio 2
Total Body
5pm - Cookie
Studio 2
Pilates Mat
5:30pm - Blythe
Studio 1
Zumba®
6pm - Sandra
Studio 2
Spin
6:30pm - John
Spin Studio
BODYPUMP™
7pm - Stephen
Studio 2
AG6*
7pm - Marco
Murphy Center
Vinyasa Slow Flow
7:30pm - Noelle
Studio 1
TriStrength
8pm - Stephen
Studio 2
AG6*
8pm - Marco
Murphy Center
 
Spin
6am - Nikki
Spin Studio
Cardio Sculpt
8am - Susana
Studio 2
Himalayan Yoga
(75 min)

8:30am - Susanne
Studio 1
RockStarFit
9am - Nikki 
Studio 2
Sculpt
10am - Joan
Studio 2
Better Back Better Core*
10am - Susana
Studio 1
SR-Stretch&Relax™
11am - Kordelia
Studio 1
Latin Dance
11am - Susana
Studio 2
CXWORX™
(30 min)

5:30pm - Joe
Studio 2
Pilates Mat
5:30pm - Denise
Studio 1
Boot Camp
6pm - Geoff
Studio 2
Spin
6:45pm - Jamie
Spin Studio
Restore & Relax: Meditation
7pm - Shelley
Sutdio 1
AG6*
7:00p - Marco
Murphy Center
AG6*
8p - Marco
Murphy Center
Boot Camp
6am - Joe
Studio 2
Vinyasa Yoga
6:30am - Jeff
Studio 1
Spin
6:30am - John
Spin Studio
BODYPUMP™
8am - Jenny
Studio 2
AG6*
9am - Sam
Murphy Center
Pilates Mat
9am - Blythe
Studio 1
Body Definition
9am - Randi
Studio 2
Chi Gung
10am - Diana
Studio 1
Fitsense
10am - Madelyn
Studio 2
Nia®
11am - Kristin
Studio 2
Active Stretch
11am - Susana
Studio 1
Barre
6pm - Kristin
Studio 1
BODYPUMP™
6pm - Stephen
Studio 2
Spin
6:30pm - Brenda
Spin Studio
Vinyasa Yoga II
(75 min)
7pm - Kristin
Studio 1
CXWORX™
(30 min)

7pm - Denise
Studio 2
Zumba®
7:30pm - Cookie
Studio 2
Spin
7:30pm - Denise
Spin Studio
P90X®
8:30pm - Stephen
Studio 2
CXWORX™
6am - Denise
Studio 2
Spin
6:30am - Denise
Spin Studio
RockStarFit
8am - Nikki T.
Studio 2
Himalayan Yoga
(75 min)

8:30am - Susanne
Studio 1
Zumba®
9am - Or
Studio 2
Align & Define
10am - Pia
Studio 1
Barre Conditioning
10am - Or
Studio 2
Tai Chi
11am - Andy
Studio 1
Moves & Grooves
11am - Nathan
Studio 2
Pilates Mat
5:30pm - Joan
Studio 1
Cardio Kickboxing
6pm - Sharon
Studio 2
Spin
6:30pm - Jamie
Spin Studio
AG6*
7pm - Marco
Muphy Center
BODYPUMP™
7pm - Sharon
Studio 2
AG6*
8pm - Marco
Muphy Center
Spin
6:30am - Nikki
Spin Studio
Tabata Circuit
(45 min)

8am - Randi
Studio 2
Active Stretch
9am - Susana
Studio 1
Body Definition
9am - Randi
Studio 2
Spin
9am - Jamie
Spin Studio
Relax & Restore: Meditation
10am - Shelley
Studio 1
TheraBand® Strength
10am - Susana
Studio 2
Nia®
11am - Kevin
Studio 2
Better Back Better Core*
11am - Susana
Studio 1
Yoga Fundamentals
12pm - Diana
Studio 2
Boot Camp
5pm - Art
Studio 2
HIIT Cardio (30 min)
6pm - Art
Studio 2
 
Pilates Ring
8:30am - Pia
Studio 1
Boot Camp
9am - Louise
Studio 2
Spin
9am - Jamie
Spin Studio
AG6*
10am - Marco
Murphy Center
M.E.L.T. Method™
10am - Jonathan
Studio 2
Spin
10am - Jaime
Spin Studio
Hatha Yoga Basics
(75 min)

10:30am - Susanne
Studio 1
AG6*
11am- Marco
Murphy Center
Pilates Mat
11am - Denise
Studio 2
Himalayan Intermediate/Advance
(75 min)

11:45am - Patrizia
Studio 1
CXWORX™ (30min)
12pm - Denise
Studio 2